# SDR ABXA010060

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 38,845 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9923406502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME ATTACH FITTING AT FUSELAGE STATION 677R WAS CRACKED APPROX 3 INCHES.  VERIFIED WITH DYE PEN AND EDDY CURRENT INSPECTION.
